# SDR UALA2010080202769

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 40,324 hours, 10,901 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 60
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE.  CHARGER FOUND FAULTY.  REPLACED BATTERY CHARGER AND MESSAGE CLEARED.
